Anti-inflammatory and analgesic.
1 g of gel contains – ibuprofen 50 mg, levomenthol 30 mg.
excipients: glycerol, ethanol 96%, polysorbate 20, carbomer, aminomethyl propanol, purified water.
The preparation is intended for symptomatic treatment of:
pain associated with diseases of the musculoskeletal system, such as light forms of arthritis, sprains, sports injuries,
The drug is used topically. Adults and children over 12 years: apply 5 cm to 12 cm gel (50 mg to 125 mg ibuprofen) up to 3 times a day to the sore spot. The gel should be gently greased until completely absorbed. Wash your hands thoroughly after using the medicine. Do not use the gel more often than every 4 hours a day and not longer than 2 weeks, unless your doctor tells you otherwise.
Children under 12 years of age: the drug should not be used in children under 12 years of age without doctor’s prescription.
Hypersensitivity to the active substances or to any of the excipients.
Hypersensitivity to acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs.
A history of bronchospasm, rhinitis or urticaria in association with acetylsalicylic acid or other NSAIDs.
The following side effects have been reported:
immune system disorders: hypersensitivity
skin and subcutaneous tissue disorders: rash, pruritus, urticaria, redness, rarely edema, dermatosis
respiratory, thoracic and mediastinal disorders: asthma, bronchospasm, dyspnoea
stomach and intestinal disorders: abdominal pain and indigestion.
Warnings and precautions
Pregnancy and breast-feeding: Ask your doctor for advice before taking this medicine.
Before use, read the leaflet, which contains indications, contraindications, data on side effects and dosage, as well as information on the use of the medicinal product, or consult a doctor or pharmacist, because any drug used improperly threatens your life or health.
There are no reviews yet.